mental-health-icon
Anxiety & loneliness (Taking Modafinil)
Hi I am a male 27.From my childhood, i was suffering Anxiety, low self esteem.At that i was not aware about my problem.But Now after reading a lot in internet. 2 years back i finally found that i have some mental issues including Anxiety, loneliness .Then again reading a lot in internet i started taking Piracetam and modafinil.It improves me alot.Now i have much better self confidence.I feel more motivated.Is it safe for long time use??
320 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello.. Well sir it's absolutely not advisable to start the medication without proper indication..And we need to definitely take history before we out you on these drugs...It's not advisable to continue without doctor advice...Plaese meet a psychiatrist..Thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Side effect of modafinil
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.